# SDR IPXA2016051903582

- Difficulty date: May 17, 2016
- Submitted: May 20, 2016
- Operation: Air carrier
- Aircraft: N125UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0809
- Aircraft time: 16,676 hours, 10,665 cycles
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Transmitter
- Condition: Leaking
- Location: Hyd Pressure
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

EMERGENCY DECLARED, DESENDING THROUGH 18000' THE GREEN HYDRAULIC QTY INDICATED AT THE RED DOT LEVEL AND THE GREEN HYDRAULIC PRESSURE INDICATED ZERO.  ACCOMPLISHED HYDRAULIC SYS LO PR CHECKLIST.  R & R GREEN RESERVOIR HYD QTY TRANSMITTER IAW 29-31-11-0401. R & R PRESSURE SWITCH FOR GREEN SYSTEM IAW AMM 29-11-62-0401.  ALL OPS CHECKED GOOD. REF LOG PAGE 251899, ITEM 3, REPLACED NON RETURN VALVE; GREEN HYDRAULIC SYS IAW AMM 29-11-65-0401.  REPLACED GREEN HYD MANIFOLD.  NO LEAKS NOTED.
